Connect with others who understand.

sign up log in
Resources
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Plaquenil

Plaquenil

I have been taking Plaquinil for almost 2 years. Some day my eyes just can't focus and vision is very blurry. I also get a lot of leg, arm and feetpains, not just in the joints, but overall. Last few weeks also been struggling with chest pains. I have RA & Sjogrens Syndrome, also inject Methotrexate and use other prescribed meds.

A myRAteam Member said:

I've been taking Plaquenil for 5+ years now but I do see an eye specialist every 6mos. in order to keep check on them. You may want to address your issues you're having with your Rhuematologist.

posted over 3 years ago
A myRAteam Member said:

I, too, have RA and Sjögren's. I'm on Plaqenil and inject methotrexate. I feel like my vision is getting worse but last eye dr check said it was the same as last time. My rheumatologist wanted to put me on biologic but I didn't want to do another injection. He gave me xeljanz but afyer reading warnings, I don't think I want to use it, plus my insurance won't cover it. So I'm not sure what to do now except endure...

posted over 3 years ago
A myRAteam Member said:

In the beginning took plaquinil but the doctor took me off the medication due to damage it could do to eyes. Then when on methotextrate and now on Arava and Enbrel. Yes, I have sjogrens also but now see a eye doctor regularly to maintain a normal level.

posted over 3 years ago
A myRAteam Member said:

I'm also using Plaqnil and inject methotrexate. Also have RA and Sjogren's and Fibro. Also felt my eyes were getting worse, after examination, my dr told me to drink the Plaqenil only 5 day per week so that my eyes could rest 2 days per week. Just hope this makes a difference. Endurance is part of our journey, hope you get the answer your looking for soon.

posted over 3 years ago
Already a Member? Log in